# SDR F3LA97029

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573746
- Condition: Dented
- Location: Bs 875-879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DENT IN SKIN AT BS 875-879, BETWEEN STRINGER 17R-18R.  FOUND DENT TO BE OUT OF LIMITS IAW SRM 53-30-01.  CUT OUT DAMAGED AREA AND FABRICATED REPAIR DOUBLER FROM 2024-T3 .063 SHEET STOCK.  DOUBLER INSTALLED WET SEALANT.  ALL WORK DONE IAW SRM 53-30-3 FIG 1 AT BS 875-879 BETWEEN STRINGER 17R AND 18R.  (M)
